Works matching DE "CONTINUUM hypothesis"
Results: 208
Erratum to Chance and the Continuum Hypothesis.
- Published in:
- 2023
- Publication type:
- Correction Notice
Can the nutrient-rich soil patches created by leaf-cutting ants favor plant compensation for foliar damage? A test of the compensatory continuum hypothesis.
- Published in:
- Plant Ecology, 2013, v. 214, n. 8, p. 1059, doi. 10.1007/s11258-013-0231-9
- By:
- Publication type:
- Article
Future continuum models for granular materials in penetration analyses.
- Published in:
- Granular Matter, 2007, v. 9, n. 1/2, p. 97, doi. 10.1007/s10035-006-0026-y
- By:
- Publication type:
- Article
OLD MATHEMATICAL CHALLENGES: PRECEDENTS TO THE MILLENNIUM PROBLEMS.
- Published in:
- Mètode Science Studies Journal, 2018, n. 8, p. 27, doi. 10.7203/metode.8.9076
- By:
- Publication type:
- Article
WEIGHTED MULTILINEAR HARDY AND RELLICH INEQUALITIES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 395
- By:
- Publication type:
- Article
THE UNIFORM SUBSETS OF THE EUCLIDEAN PLANE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 391
- By:
- Publication type:
- Article
A. KHARAZISHVILI'S SOME RESULTS OF ON THE STRUCTURE OF PATHOLOGICAL FUNCTIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 1, p. 1
- By:
- Publication type:
- Article
P-1213 - The continuum hypothesis: multidimensional eye movement phenotypes in nosology and taxonomy
- Published in:
- 2012
- By:
- Publication type:
- Abstract
A NONSEPARABLE EXTENSION OF THE LEBESGUE MEASURE WITHOUT NEW NULLSETS.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 1, p. 259, doi. 10.14321/realanalexch.33.1.0259
- By:
- Publication type:
- Article
ORBITS OF DARBOUX-LIKE REAL FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 1, p. 143
- By:
- Publication type:
- Article
HAUSDORFF MEASURES OF DIFFERENT DIMENSIONS ARE ISOMORPHIC UNDER THE CONTINUUM HYPOTHESIS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 605
- By:
- Publication type:
- Article
BY-PRODUCTS OR BY DESIGN? CONSIDERING HEARING VOICES AND OTHER MATTERS OF THE MIND.
- Published in:
- Journal for the Cognitive Science of Religion, 2019, v. 7, n. 1, p. 73, doi. 10.1558/jcsr.20092
- By:
- Publication type:
- Article
Mainly Visual Aspects of Emotional Laterality in Cognitively Developed and Highly Social Mammals—A Systematic Review.
- Published in:
- Brain Sciences (2076-3425), 2024, v. 14, n. 1, p. 52, doi. 10.3390/brainsci14010052
- By:
- Publication type:
- Article
AN ELEMENTARY CORE EQUIVALENCE THEOREM.
- Published in:
- Econometrica, 1978, v. 46, n. 6, p. 1483, doi. 10.2307/1913840
- By:
- Publication type:
- Article
Badiou Düşüncesinde Özne ve Öznenin Küme Kuramsal Temelleri.
- Published in:
- Beytulhikme: An International Journal of Philosophy, 2020, v. 10, n. 3, p. 803, doi. 10.18491/beytulhikme.1584
- By:
- Publication type:
- Article
On Continuity: Rush Rhees on Outer and Inner Surfaces of Bodies.
- Published in:
- Philosophical Investigations, 2017, v. 40, n. 1, p. 3, doi. 10.1111/phin.12135
- By:
- Publication type:
- Article
The Axiom of Choice in computability theory and Reverse Mathematics with a cameo for the Continuum Hypothesis.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 1, p. 297, doi. 10.1093/logcom/exaa080
- By:
- Publication type:
- Article
Sums of triples in Abelian groups.
- Published in:
- Mathematika, 2023, v. 69, n. 3, p. 622, doi. 10.1112/mtk.12200
- By:
- Publication type:
- Article
A FINITELY PRESENTED GROUP WITH TWO NON-HOMEOMORPHIC ASYMPTOTIC CONES.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 2, p. 421, doi. 10.1142/S021819670700369X
- By:
- Publication type:
- Article
Self-repelling walk on the Sierpiński gasket.
- Published in:
- Probability Theory & Related Fields, 2002, v. 124, n. 1, p. 1, doi. 10.1007/s004400100192
- By:
- Publication type:
- Article
A property of forcing notions and preservation of cardinal invariants.
- Published in:
- Mathematical Logic Quarterly, 2024, v. 70, n. 1, p. 73, doi. 10.1002/malq.202300013
- By:
- Publication type:
- Article
Adding highly generic subsets of ω2$\omega _2$.
- Published in:
- Mathematical Logic Quarterly, 2024, v. 70, n. 1, p. 126, doi. 10.1002/malq.202300007
- By:
- Publication type:
- Article
Subcomplete forcing principles and definable well‐orders.
- Published in:
- Mathematical Logic Quarterly, 2018, v. 64, n. 6, p. 487, doi. 10.1002/malq.201800008
- By:
- Publication type:
- Article
Conjectures of Rado and Chang and special Aronszajn trees.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 342, doi. 10.1002/malq.201110037
- By:
- Publication type:
- Article
The failure of GCH at a degree of supercompactness.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 1/2, p. 83, doi. 10.1002/malq.201020078
- By:
- Publication type:
- Article
Thin equivalence relations in scaled pointclasses.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 6, p. 615, doi. 10.1002/malq.200920050
- By:
- Publication type:
- Article
Forcing the Least Measurable to Violate GCH.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 551, doi. 10.1002/malq.19990450412
- By:
- Publication type:
- Article
Two Remarks on Partitions of ω with Finite Blocks.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 3, p. 415, doi. 10.1002/malq.19990450312
- By:
- Publication type:
- Article
Towards a Problem of E. van Douwen and A. Miller.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 2, p. 183, doi. 10.1002/malq.19990450203
- By:
- Publication type:
- Article
Weak Forms of the Axiom of Choice and the Generalized Continuum Hypothesis.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 7, doi. 10.1002/malq.19930390104
- By:
- Publication type:
- Article
Almost Disjoint Families of Representing Sets.
- Published in:
- Mathematical Logic Quarterly, 1985, v. 31, n. 1-6, p. 71, doi. 10.1002/malq.19850310108
- By:
- Publication type:
- Article
A proposed classification of the immunological diseases.
- Published in:
- 2006
- By:
- Publication type:
- journal article
Students' Motivational Profiles in the Physical Education Context.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Mathematical and Moral Disagreement.
- Published in:
- Philosophical Quarterly, 2020, v. 70, n. 279, p. 302, doi. 10.1093/pq/pqz057
- By:
- Publication type:
- Article
Monocolored topological complete graphs in colorings of uncountable complete graphs.
- Published in:
- Acta Mathematica Hungarica, 2021, v. 163, n. 1, p. 71, doi. 10.1007/s10474-020-01125-3
- By:
- Publication type:
- Article
A definitive improvement of a game-theoretic bound and the long tightness game.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 155, n. 2, p. 458, doi. 10.1007/s10474-018-0843-6
- By:
- Publication type:
- Article
Degree of discrete generation of compact sets.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 3/4, p. 367, doi. 10.1134/S0001434610030077
- By:
- Publication type:
- Article
Anisotropic yielding model of lattice material and influencing factors.
- Published in:
- Mechanics of Advanced Materials & Structures, 2024, v. 31, n. 29, p. 11968, doi. 10.1080/15376494.2024.2313699
- By:
- Publication type:
- Article
Dimensions of stable sets and scrambled sets in positive finite entropy systems.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 2, p. 599, doi. 10.1017/S0143385710000982
- By:
- Publication type:
- Article
La independencia de una versión débil de la conjetura del espacio normal de Moore.
- Published in:
- Revista Integración, 2020, v. 38, n. 1, p. 43, doi. 10.18273/revint.v38n1-2020004
- By:
- Publication type:
- Article
Perception of belonging and social anticipatory pleasure: Mediating variables of negative symptoms in the general population.
- Published in:
- Current Psychology, 2023, v. 42, n. 18, p. 15847, doi. 10.1007/s12144-022-02912-7
- By:
- Publication type:
- Article
Dynamic Light Scattering Microrheology of Phase-Separated Poly(vinyl) Alcohol–Phytagel Blends.
- Published in:
- Polymers (20734360), 2024, v. 16, n. 20, p. 2875, doi. 10.3390/polym16202875
- By:
- Publication type:
- Article
Quasi-normality of Mrówka spaces.
- Published in:
- European Journal of Pure & Applied Mathematics, 2020, v. 13, n. 3, p. 697, doi. 10.29020/nybg.ejpam.v13i3.3770
- By:
- Publication type:
- Article
WHAT MODEL COMPANIONSHIP CAN SAY ABOUT THE CONTINUUM PROBLEM.
- Published in:
- Review of Symbolic Logic, 2024, v. 17, n. 2, p. 546, doi. 10.1017/S1755020323000102
- By:
- Publication type:
- Article
GENERIC LARGE CARDINALS AS AXIOMS.
- Published in:
- Review of Symbolic Logic, 2020, v. 13, n. 2, p. 375, doi. 10.1017/S1755020319000200
- By:
- Publication type:
- Article
THE SET-THEORETIC MULTIVERSE.
- Published in:
- Review of Symbolic Logic, 2012, v. 5, n. 3, p. 416, doi. 10.1017/S1755020311000359
- By:
- Publication type:
- Article
Familial clustering of primary lateral sclerosis and amyotrophic lateral sclerosis: Supplementary evidence for a continuum.
- Published in:
- European Journal of Neurology, 2022, v. 29, n. 1, p. e1, doi. 10.1111/ene.15146
- By:
- Publication type:
- Article
Beyond inhibition: a dual-process perspective to renew the exploration of binge drinking.
- Published in:
- Frontiers in Human Neuroscience, 2014, v. 8, p. 1, doi. 10.3389/fnhum.2014.00405
- By:
- Publication type:
- Article
Revisiting the continuum hypothesis: towards an in-depth exploration of executive functions in Korsakoff syndrome.
- Published in:
- Frontiers in Human Neuroscience, 2014, v. 8, p. 1, doi. 10.3389/fnhum.2014.00498
- By:
- Publication type:
- Article
'Length' at length.
- Published in:
- Resonance: Journal of Science Education, 2012, v. 17, n. 6, p. 558, doi. 10.1007/s12045-012-0062-3
- By:
- Publication type:
- Article